Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Help please!!! need advice!
    avatar
    mhamel10 posted:
    I have been on Mirena for about a year and a half now, my boyfriend and I have been together for over four years now, I'm only 20, but since we have been together so long we only use the mirena as our contraception, the last two weeks, I have been having extreme mood swings, crying over the most random things, and have been nauseous almost every day, never throwing up though, I've also had tender breasts and slight bleeding, I haven't had a period since the first few months of having mirena, getting nervous if I'm pregnant, have even noticed my stomach feeling slightly firmer, not sure if its just me being nervous and just thinking I'm getting bigger, but I even feel funny in my stomach region, and advice?! not really sure what to do at this point! thank you!!!
    Reply
     
    avatar
    tlkittycat1968 responded:
    Try taking a test.
    Proud mommy to PJ (5)
     
    avatar
    McCurdygirl84 responded:
    Not knowing can be scary...I would take a test...if you still have symptoms make an appointment with your obgyn and relay your concerns, They may be able to use other methods to see if you are in fact pregnant
    Best of luck and God Blessings:)
     
    avatar
    atrutty29 responded:
    I was on the mirena without hormones (cannot use hormonal BC bc of migraines), and it made me bleed so much that it made me anemic and they had to remove. Is yours with hormones or without?

    Either way - make an appt. I always worried about having a forign object up there and the possibility of puncturing the uterus if it moves...... Don't want to scare u byt with IUDs there is no room for wondering...

    GL!
    Angie
    DD8, DS6, DS3.
    Worried about post Vas pregnancy


    Spotlight: Member Stories

    im a 40 years young mom to a great 20 year old son. Me and my husband had to more plans to have any more children so I had my tubes tied over 10 years...More

    Helpful Tips

    trying to get pregnant
    .. im trying to get pregnant for 2 yrs.. im nearly hopeless..pls help More
    Was this Helpful?
    2 of 4 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.